Homología de Hochschild para Icis

Rubén Esteban Burga Barboza

Resumen


Sea R un anillo local de un punto P de una variedad suave. Cuando R/I es regular la homología de Hochschild y cíclica es conocida. Nosotros estudiamos el caso cuando el anillo R/I tiene una singularidad aislada e es I=<f,g> intersección completa.

 

Let R be the local ring of a point P of smooth variety. When R/I is regular the Hochschild and cyclic homology is known. We studied the case in which the ring R/I has a isolated singularity and  is complete intersection.


Texto completo:

PDF

Referencias


Avramov, L.L.; Vigué-Poirrier, Hochschild Homology criteria for smothness, Internat. Math. Res. Notices 2 [in Duke Math. J. 65 nº 2] (1992), 17-25.

Burga, R.; Homología Cíclica y de Hochschild para Intersección Completa con singularidades Aisladas, Tesis de doctorado IMCA, Perú 2009, http://mate.dm.uba.ar/gcorti/

Burghelea, D. ; Vigué-Poirrier, M., Cyclic Homology of commutative algebra I, Algebraic

Topology Rational Homotopy, Louvain-la Neuve, 1986- , Lectures Notes in Math. 1318, Springer Verlag, 1988.

Buenos Aires Cyclic Homology Group, Cyclic Homology of Hypersurface, J. Pure and App. Algabra, 83, 205 − 218.

Buenos Aires Cyclic Homology Group, A Hochschild homology criterium for smoothness

of an algebra, Commentarii Mathematici Helvetici, v.69, p.163 - 168, 1994.

Bruns, W.; Herzog, J., Cohen-Macaulay rings, Cambridge University Press 1996.

Bruderle, S., Kunz E., Divided Powers and Hochschild Homology of Complete Intersections., Math. Ann 299, 57-76, (1994).

Cortinas, G., Guccionne, J.A., Guccionne J.J., Decomposition of Hochschild and Cyclic homology of Commutative Differential graded Algebra, J. Pure and App. Algebra, 83, 219−

, 1992.

Mayorquın León, K-teoría y homología cíclica de hipersuperficies, Tesis de Doctorado,

Universidad de la Laguna, España 2007, http://mate.dm.uba.ar/gcorti/.

Loday J.L., Quillen D., Cyclic homology and the lie algebra of matrices. Comment. Math.

Helv. Vol 59, (1984), p. 565-591.

Looijenga E., Isolated Singular Points on Complete Intersections, Cambridge University

Press, 1984.

Michler, R., Torsion of diferentials of hypersurfaces with isolated singularities, J. Pure and App. Algebra.


Enlaces refback

  • No hay ningún enlace refback.